# SDR 39LA20150203106

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N604AR
- Make and model: Casa C212200
- Aircraft serial: 289
- Aircraft time: 24,524 hours, 38,652 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AT CRUISE FLIGHT DURING NIGHT VISION GOGGLE TRAINING THERE WAS AN ORDER OF SMOKE IN THE FLIGHT DECK.  THE COPILOTS SIDE OF THE OVERHEAD PANEL WAS HOT TO THE TOUCH IN THE VICINITY OF THE LIGHT SWITCHES & RHEOSTATS.  FLIGHT DECK LIGHTING WAS EXTINGUISHED & THE OVERHEAD PANEL DECREASED IN TEMPERATURE.  THE DECISION WAS MADE TO RETURN TO AIRPORT & A NORMAL LANDING WAS ACCOMPLISHED WITHOUT FURTHER INCIDENT.  REPAIRED POST LIGHT ON MONITOR PANEL, COPILOT SIDE IAW DWG C212-289-012.
